Jump to content
SCLERO.ORG
Sclero Forums

windnsea

Members
  • Content Count

    2
  • Joined

  • Last visited

Everything posted by windnsea

  1. Thanks for the replies. My doctor wanted to decrease the dosage so I would be under the threshold for increased risk of retinal toxity. My doctor said it would take several weeks for symptoms to return, if they do return. While I was on the higher dosage I didn’t feel “sick”. Now I feel like something is wrong and I don’t feel like myself. I will talk to my doctor. It’s hard when I have such minor physical symptoms — I feel that he may just brush off the fatigue and moodiness and attribute it to something else. And who knows, it could very well be unrelated.
  2. Hi all, I am new here. I have not been diagnosed with scleroderma. My rheumatologist says I have "scleroderma-ish" symptoms but I have no diagnosis. Blood tests pretty much all normal and the abnormal results have an unknown clinical significance. My symptoms were extremely mild --swelling in the fingers and small bumps on my fingers that would come and go. No pain. I also had days where I would feel very fatigued, depressed, and anxious. Once on Prednisone the physical symptoms (swelling) would go away, but then would come back when weaned off. My rheumatologist started me
×
×
  • Create New...